# SDR UPS98827482

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 759-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, SEAT TRACK E CORRODED FS 759 TO 1100.  REMOVED CORROSION IAW DC8 SRM 511-8, 53-2-3.  FOUND AT FS 1040, OUT OF LIMITS CORROSION.  REMOVED SEAT TRACK FROM 1030 TO 1050, FABBED, DRILLED, INSTALLED NEW SECTION IAW DC8 SRM 53-2-3 AND 51-1-8.
